Skip to Main content Skip to Navigation
Journal articles

Large deviation principale for Markov chains in continuous time

Abstract : Let Y t be a homogeneous nonexplosive Markov process with generator R defined on a denumerable state space E (not necessarily ergodic). We introduce the empirical generator G t of Y t and prove the Ruelle-Lanford property, which implies the weak LDP. In a fairly broad setting, we show how to perform almost all classical operations (e.g., contraction) on the weak LDP under suitable assumptions, whence Sanov's theorem follows.
Document type :
Journal articles
Complete list of metadata

https://hal-mines-paristech.archives-ouvertes.fr/hal-00978667
Contributor : Bibliothèque Mines Paristech <>
Submitted on : Monday, April 14, 2014 - 3:05:34 PM
Last modification on : Friday, May 25, 2018 - 12:02:05 PM

Links full text

Identifiers

Collections

Citation

Arnaud de la Fortelle. Large deviation principale for Markov chains in continuous time. Problems of Information Transmission, MAIK Nauka/Interperiodica, 2001, 37 (2), pp.120-139. ⟨10.1023/A:1010470024888⟩. ⟨hal-00978667⟩

Share

Metrics

Record views

147